Off Topics Forum - Expanded Thread Page

Subject: Drug recall

[Back] [Return to Top of Forum]

Philny    Posted 05-10-2019 at 20:05:27 [URL] [DELETE]        [Reply] [Email]  
  • Drug recall
  • I got a phone call from my pharmacist about Losartan it seems that thereís a chance that they use a material in it thatí causes cancer. My is manufactured in India what could go wrong with that.

    Jimm    Posted 05-10-2019 at 22:34:59 [URL] [DELETE]        [Reply] [No Email]  
  • Re: Drug recall
  • I noticed my last prescription changed from white to green? Maybe why?

    Jack - Iowa    Posted 05-11-2019 at 11:15:54 [URL] [DELETE]        [Reply] [Email]  
  • Re: Drug recall
  • Mine are white oval. Say 25 on one side, 113 on the other.

    Doctor switched me to Losartin from Valsartan as it was supposedly poisoning me also!

    Fun, fun! Guess I'll live until I die!

    Jack

    Philny    Posted 05-11-2019 at 07:49:18 [URL] [DELETE]        [Reply] [Email]  
  • Re: Drug recall
  • Thatís the color of my new pills

    mthomas    Posted 05-11-2019 at 22:47:08 [URL] [DELETE]        [Reply] [Email]  
  • Re: Drug recall
  • 89/51 for me the other day. Two people said, "I think you are already dead!"

    [Back] [Return to Top of Forum]


    Top